Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 15, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 18, 2016, 9:18 AM CDT for 4 counties in Oklahoma. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2016, 9:18 AM CDT (14:18 UTC)
- Expired
- Mar 18, 2016, 9:44 AM CDT
- In force
- 26 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cleveland County, OK, McClain County, OK, Pontotoc County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 52 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 9:28 AM CDT | HAIL 1 | 3 Ssw Wayne, OK | REPORTED ON I35. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
244
WUUS54 KOUN 181418
SVROUN
OKC027-087-123-125-181500-
/O.NEW.KOUN.SV.W.0015.160318T1418Z-160318T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
918 AM CDT FRI MAR 18 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 1000 AM CDT
* AT 917 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PURCELL...
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PURCELL...SLAUGHTERVILLE...LEXINGTON...WAYNE...WASHINGTON...ASHER...
WANETTE...BYARS...ST. LOUIS...ROSEDALE AND TROUSDALE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 82 AND 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3484 9679 3484 9693 3485 9693 3486 9750
3506 9750 3511 9678
TIME...MOT...LOC 1417Z 271DEG 45KT 3498 9740
HAIL...1.00IN
WIND...60MPH
$$
032 follow-up statements
698
WWUS54 KOUN 181437
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
937 AM CDT FRI MAR 18 2016
OKC027-087-123-125-181500-
/O.CON.KOUN.SV.W.0015.000000T0000Z-160318T1500Z/
MCCLAIN OK-PONTOTOC OK-POTTAWATOMIE OK-CLEVELAND OK-
937 AM CDT FRI MAR 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR SOUTHEASTERN MCCLAIN...NORTHWESTERN PONTOTOC...SOUTHWESTERN
POTTAWATOMIE AND SOUTHEASTERN CLEVELAND COUNTIES...
AT 936 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSEDALE...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ASHER...WANETTE...BYARS AND ROSEDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3484 9679 3484 9693 3485 9693 3486 9724
3502 9715 3505 9678
TIME...MOT...LOC 1436Z 273DEG 41KT 3488 9716
HAIL...1.00IN
WIND...60MPH
$$
03138
WWUS54 KOUN 181444
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
944 AM CDT FRI MAR 18 2016
OKC027-087-123-125-181453-
/O.CAN.KOUN.SV.W.0015.000000T0000Z-160318T1500Z/
MCCLAIN OK-PONTOTOC OK-POTTAWATOMIE OK-CLEVELAND OK-
944 AM CDT FRI MAR 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCCLAIN...
NORTHWESTERN PONTOTOC...SOUTHWESTERN POTTAWATOMIE AND SOUTHEASTERN
CLEVELAND COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER...SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3484 9679 3484 9693 3485 9693 3486 9724
3502 9715 3505 9678
TIME...MOT...LOC 1441Z 271DEG 45KT 3488 9704
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 6:20 AM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Mar 18, 6:20 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
620 AM CDT FRI MAR 18 2016
.DISCUSSION...
&&
.AVIATION...
A COLD FRONT HAS BROUGHT GUSTY NORTH WINDS AND LOWER CEILINGS INTO
OKLAHOMA THIS MORNING. RAIN IS EXPECTED ACROSS THE SOUTHERN HALF
OF THE STATE TODAY WITH ISOLATED THUNDER NEAR THE RED RIVER. IFR
CEILINGS CAN BE EXPECTED MUCH OF THE DAY IN SOUTHERN OKLAHOMA
WHILE THE REST OF THE STATE CLEARS FROM MOSTLY MVFR CONDITIONS
LATER THIS EVENING WHEN THE FRONT MOVES WELL SOUTH.
&&
.PREV DISCUSSION... /ISSUED 253 AM CDT FRI MAR 18 2016/
DISCUSSION...
THE FRONT THAT IS STEADILY MOVING THROUGH OKLAHOMA THIS MORNING
WILL BRING COOLER AND CLOUDY WEATHER TODAY. AN UPPER TROUGH
ARRIVING FROM SOUTHEAST COLORADO WILL AUGMENT LIFT NEAR AND NORTH
OF THE FRONT TO BRING RAIN AND SOME THUNDERSTORMS TO SOUTHERN
OKLAHOMA TODAY. SOME LARGE HAIL COULD OCCUR WITH THUNDERSTORMS
THIS MORNING NEAR THE RED RIVER. THE COOLER AIRMASS LASTS THROUGH
THE WEEKEND AND PREVIOUSLY PROMPTED A FREEZE WATCH FOR THE
NORTHERN THIRD OF OKLAHOMA FOR SATURDAY MORNING. TEMPERATURES WILL
BE SIMILAR SUNDAY MORNING. HOWEVER, THIS WILL PASS QUICKLY AS THE
FIRST HALF OF NEXT WEEK BRINGS VERY WARM AIR AND EXTREMELY DRY AIR
FROM THE WEST, PARTICULARLY TUESDAY. SOUTHWEST FLOW IN THE MID
LEVELS AHEAD OF A RELATIVELY STRONG FRONT TO THE NORTH WILL GIVE
GUSTY SOUTHWEST WINDS. TUESDAY IS THE MOST LIKELY DAY FOR THE
HIGHEST WILDFIRE POTENTIAL. A FRONT WITH A COOL AIRMASS ARRIVES
WEDNESDAY BEFORE AN STRONG UPPER TROUGH THURSDAY WHEN STARTS A
GOOD CHANCE FOR RAIN. SOME SNOW/RAIN MIX IS POSSIBLE LATE THURSDAY
INTO FRIDAY IN WESTERN OKLAHOMA.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 50 32 56 31 / 50 10 0 0
HOBART OK 49 30 56 31 / 40 10 0 0
WICHITA FALLS TX 57 36 58 33 / 60 10 0 0
GAGE OK 45 23 55 24 / 30 10 0 0
PONCA CITY OK 48 27 54 26 / 40 10 0 0
DURANT OK 61 39 58 35 / 60 30 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
OKZ004>020.
TX...NONE.
&&
23/09/09Hazardous weather outlook, Mar 18, 4:42 AM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 442 AM CDT FRI MAR 18 2016 OKZ004>048-050>052-TXZ083>090-191000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 442 AM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THROUGH LATE AFTERNOON IN PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. THE RISK AREA IS SOUTH OF A LINE FROM KNOX CITY TEXAS TO DUNCAN OKLAHOMA TO DAVIS TO ATOKA. LARGE HAIL...UP TO THE SIZE OF GOLF BALLS...WILL BE THE MAIN CONCERN. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE MARGINAL RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH ABOUT 6 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY NIGHT AND THURSDAY. .FIRE WEATHER... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED SUNDAY THROUGH WEDNESDAY...AND ESPECIALLY MONDAY AND TUESDAY...BECAUSE OF WARM...DRY WEATHER AND STRONG WINDS. WESTERN OKLAHOMA AND WESTERN NORTH TEXAS WILL HAVE THE GREATEST CHANCE FOR CRITICAL FIRE WEATHER CONDITIONS. .FREEZING TEMPERATURES... TEMPERATURES ARE EXPECTED TO FALL TO...OR BELOW...FREEZING ACROSS MUCH OF OKLAHOMA SATURDAY AND SUNDAY MORNINGS. A FREEZE WATCH IS IN EFFECT FROM LATE FRIDAY NIGHT INTO SATURDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Mar 18, 7:51 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
751 AM CDT FRI MAR 18 2016
OKZ043-047-048-181330-
ATOKA OK-COAL OK-JOHNSTON OK-
751 AM CDT FRI MAR 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATOKA...SOUTHERN
COAL AND NORTHEASTERN JOHNSTON COUNTIES UNTIL 830 AM CDT...
AT 750 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CONNERVILLE...
MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
COALGATE...WAPANUCKA...LEHIGH...TUSHKA...BROMIDE...REAGAN...CLARITA...OLNEY...
PONTOTOC...CONNERVILLE...PHILLIPS AND BOGGY DEPOT PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3427 9617 3433 9679 3450 9677 3451 9665
3450 9651 3452 9651 3454 9616
TIME...MOT...LOC 1250Z 271DEG 27KT 3442 9670Special weather statement, Mar 18, 8:18 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 818 AM CDT FRI MAR 18 2016 OKZ041-042-046-047-181345- CARTER OK-PONTOTOC OK-MURRAY OK-JOHNSTON OK- 818 AM CDT FRI MAR 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CARTER...SOUTH CENTRAL PONTOTOC...SOUTHEASTERN MURRAY AND NORTHWESTERN JOHNSTON COUNTIES UNTIL 845 AM CDT... AT 815 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPRINGER... MOVING EAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3419 9719 3438 9725 3458 9676 3422 9664 TIME...MOT...LOC 1315Z 256DEG 39KT 3434 9712
Special weather statement, Mar 18, 8:30 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
830 AM CDT FRI MAR 18 2016
OKZ050-051-181415-
LOVE OK-MARSHALL OK-
830 AM CDT FRI MAR 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR LOVE AND SOUTHWESTERN MARSHALL
COUNTIES UNTIL 915 AM CDT...
AT 829 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BURNEYVILLE...
MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
MARIETTA...KINGSTON...THACKERVILLE...WESTERN LAKE TEXOMA...LEBANON...
BURNEYVILLE AND WILLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
3385 9733 3388 9733 3382 9737 3382 9743
3402 9740 3403 9666 3383 9671 3387 9681
3385 9686 3395 9691 3395 9698 3385 9702
3385 9709 3382 9705 3372 9711
TIME...MOT...LOC 1329Z 271DEG 37KT 3391 9734Special weather statement, Mar 18, 8:39 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
839 AM CDT FRI MAR 18 2016
OKZ027-028-181430-
GRADY OK-MCCLAIN OK-
839 AM CDT FRI MAR 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRADY AND
SOUTHWESTERN MCCLAIN COUNTIES UNTIL 930 AM CDT...
AT 836 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHICKASHA...
MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
CHICKASHA...PURCELL...NOBLE...GOLDSBY...DIBBLE...WASHINGTON...COLE...ALEX...
CRINER...MIDDLEBERG...TABLER...NINNEKAH AND PAYNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3485 9740 3495 9799 3510 9799 3514 9741
3513 9740 3509 9740 3508 9738 3485 9738
TIME...MOT...LOC 1336Z 270DEG 37KT 3500 9792Special weather statement, Mar 18, 8:47 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 847 AM CDT FRI MAR 18 2016 OKZ047-048-051-052-181430- ATOKA OK-BRYAN OK-MARSHALL OK-JOHNSTON OK- 847 AM CDT FRI MAR 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATOKA...NORTHWESTERN BRYAN...NORTHERN MARSHALL AND SOUTHERN JOHNSTON COUNTIES UNTIL 930 AM CDT... AT 845 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MANNSVILLE... MOVING EAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... MADILL...TISHOMINGO...DICKSON...MANNSVILLE...RAVIA...WAPANUCKA...MILBURN... KENEFIC...ARMSTRONG...NIDA...RUSSETT...COLEMAN...FILLMORE...LITTLE CITY... OAKLAND AND BOGGY DEPOT PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3412 9694 3429 9693 3440 9630 3405 9634 TIME...MOT...LOC 1345Z 269DEG 37KT 3421 9686
Special weather statement, Mar 18, 9:13 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 913 AM CDT FRI MAR 18 2016 OKZ028>030-040-042-181500- POTTAWATOMIE OK-PONTOTOC OK-MCCLAIN OK-CLEVELAND OK-GARVIN OK- 913 AM CDT FRI MAR 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATOMIE... NORTHWESTERN PONTOTOC...SOUTHERN MCCLAIN...SOUTHEASTERN CLEVELAND AND NORTHEASTERN GARVIN COUNTIES UNTIL 1000 AM CDT... AT 912 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF PURCELL...MOVING EAST AT 55 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... BLINDING RAINFALL... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... PURCELL...SLAUGHTERVILLE...LEXINGTON...STRATFORD...MAYSVILLE...WAYNE... WASHINGTON...PAOLI...ASHER...TRIBBEY...WANETTE...BYARS...ROSEDALE... TROUSDALE AND PAYNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3485 9757 3506 9755 3513 9693 3473 9692 TIME...MOT...LOC 1412Z 276DEG 46KT 3497 9745
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:09 AM CDT | Special Weather Statement | OUN | Murray, Stephens | 51 min |
| Mar 18, 7:12 AM CDT | Special Weather Statement | OUN | Jefferson | 48 min |
| Mar 18, 7:27 AM CDT | Special Weather Statement | OUN | Johnston | 33 min |
| Mar 18, 7:37 AM CDT | Special Weather Statement | OUN | Jackson | 38 min |
| Mar 18, 7:41 AM CDT | Special Weather Statement | OUN | Jefferson | 49 min |
| Mar 18, 7:51 AM CDT | Special Weather Statement | OUN | Johnston | 39 min |
| Mar 18, 8:18 AM CDT | Special Weather Statement | OUN | Murray | 27 min |
| Mar 18, 8:30 AM CDT | Special Weather Statement | OUN | Love, Marshall | 45 min |
| Mar 18, 8:39 AM CDT | Special Weather Statement | OUN | Grady, McClain | 51 min |
| Mar 18, 8:47 AM CDT | Special Weather Statement | OUN | Johnston | 43 min |
| Mar 18, 9:04 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 41 min |
| Mar 18, 9:13 AM CDT | Special Weather Statement | OUN | McClain | 47 min |
| Mar 18, 9:32 AM CDT | Special Weather Statement | OUN | Bryan | 43 min |
| Mar 18, 9:51 AM CDT | Special Weather Statement | OUN | Atoka | 24 min |
| Mar 18, 9:57 AM CDT | Special Weather Statement | OUN | Pontotoc | 48 min |
| Mar 18, 10:55 AM CDT | Special Weather Statement | OUN | Bryan, Marshall | 50 min |
| Mar 18, 10:59 AM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 3 hr |
| Mar 18, 2:31 PM CDT | Freeze Watch | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 25 more | 19 hr |
| Mar 18, 2:31 PM CDT | Freeze Warning | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 25 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.